On holomorphicity shells of a class of regions
Keywords:
-Abstract
-
References
J. Bros, Les problemes de construction d’enveloppes d’holomorphie en theorie quantique des champs (CERN. Geneva), 1962.
H. I. Вremermann, Complex convexity, Trans. amer Math. Soc., 82, 1956, 17—51.
Б. Л. Функс, Введение в теорию аналитических функций многих комплексных переменных, Физматгиз, М., 1962.
Downloads
Published
28.06.1966
Issue
Section
Short communications
How to Cite
Shirinbekov М. “On Holomorphicity Shells of a Class of Regions”. Ukrains’kyi Matematychnyi Zhurnal, vol. 18, no. 4, June 1966, pp. 134-7, https://umj.imath.kiev.ua/index.php/umj/article/view/8325.